Inapproximability results for bounded variants of optimization problems

Chlebík, Miroslav and Chlebíková, Janka (2003) Inapproximability results for bounded variants of optimization problems. Electronic Colloquium on Computational Complexity, 10 (26). pp. 1-26. ISSN 1433-8092

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 20:25
Last Modified: 04 Apr 2012 13:25
URI: http://sro.sussex.ac.uk/id/eprint/25845
📧 Request an update